Taking progesterone capsule is to delay menstruation. Menstruation is on the 23rd. Now it has just been taken for two days and starts bleeding. The amount of bleeding is similar to that of menstruation at ordinary times. What's the situation? Should I stop taking the medicine or continue taking it now
If taking progesterone to delay menstruation, you need to start taking it at least 5 days before menstruation. Now it may be too late, so it leads to normal menstruation. When menstruation has come, you need to stop taking progesterone
Hello, the bleeding after oral progesterone for two days may be the advent of menstruation. This situation may be the reason why oral progesterone is relatively late. You can stop progesterone now and pay attention to observation. You'd better go to a nearby hospital for detailed consultation and examination. After the diagnosis is clear, listen to the guidance of other doctors.